CSpace
THE CHARACTERISTIC FUNCTIONS OF SPHERICAL MATRIX DISTRIBUTIONS (VOL 17, PG 273, 1993)
LI, RZ
1994-06-22
Source PublicationSTATISTICS & PROBABILITY LETTERS
ISSN0167-7152
Volume20Issue:3Pages:249-249
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:A1994PC44300014
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28317
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LI, RZ. THE CHARACTERISTIC FUNCTIONS OF SPHERICAL MATRIX DISTRIBUTIONS (VOL 17, PG 273, 1993)[J]. STATISTICS & PROBABILITY LETTERS,1994,20(3):249-249.
APA LI, RZ.(1994).THE CHARACTERISTIC FUNCTIONS OF SPHERICAL MATRIX DISTRIBUTIONS (VOL 17, PG 273, 1993).STATISTICS & PROBABILITY LETTERS,20(3),249-249.
MLA LI, RZ."THE CHARACTERISTIC FUNCTIONS OF SPHERICAL MATRIX DISTRIBUTIONS (VOL 17, PG 273, 1993)".STATISTICS & PROBABILITY LETTERS 20.3(1994):249-249.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, RZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, RZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, RZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.